Linear complexity of prime n-square sequences

Young Joon Kim, Hong Yeop Song

Research output: Chapter in Book/Report/Conference proceedingConference contribution

18 Citations (Scopus)

Abstract

We review prime n-square sequences of length pn which is originally defined by Ding and Helleseth in 1998, where p is an odd prime and n is a positive integer. In this paper, we determine the linear complexity and the minimal polynomial of these sequences for any n. It turned out that these sequences have linear complexity that is of the order of the period p n.

Original languageEnglish
Title of host publicationProceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008
Pages2405-2408
Number of pages4
DOIs
Publication statusPublished - 2008 Sep 29
Event2008 IEEE International Symposium on Information Theory, ISIT 2008 - Toronto, ON, Canada
Duration: 2008 Jul 62008 Jul 11

Publication series

NameIEEE International Symposium on Information Theory - Proceedings
ISSN (Print)2157-8101

Other

Other2008 IEEE International Symposium on Information Theory, ISIT 2008
CountryCanada
CityToronto, ON
Period08/7/608/7/11

Fingerprint

Linear Complexity
Polynomials
Minimal polynomial
Odd
Integer

All Science Journal Classification (ASJC) codes

  • Theoretical Computer Science
  • Information Systems
  • Modelling and Simulation
  • Applied Mathematics

Cite this

Kim, Y. J., & Song, H. Y. (2008). Linear complexity of prime n-square sequences. In Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008 (pp. 2405-2408). [4595422] (IEEE International Symposium on Information Theory - Proceedings). https://doi.org/10.1109/ISIT.2008.4595422
Kim, Young Joon ; Song, Hong Yeop. / Linear complexity of prime n-square sequences. Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008. 2008. pp. 2405-2408 (IEEE International Symposium on Information Theory - Proceedings).
@inproceedings{4e176d1d02d54df39590bfe010af5d2b,
title = "Linear complexity of prime n-square sequences",
abstract = "We review prime n-square sequences of length pn which is originally defined by Ding and Helleseth in 1998, where p is an odd prime and n is a positive integer. In this paper, we determine the linear complexity and the minimal polynomial of these sequences for any n. It turned out that these sequences have linear complexity that is of the order of the period p n.",
author = "Kim, {Young Joon} and Song, {Hong Yeop}",
year = "2008",
month = "9",
day = "29",
doi = "10.1109/ISIT.2008.4595422",
language = "English",
isbn = "9781424422579",
series = "IEEE International Symposium on Information Theory - Proceedings",
pages = "2405--2408",
booktitle = "Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008",

}

Kim, YJ & Song, HY 2008, Linear complexity of prime n-square sequences. in Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008., 4595422, IEEE International Symposium on Information Theory - Proceedings, pp. 2405-2408, 2008 IEEE International Symposium on Information Theory, ISIT 2008, Toronto, ON, Canada, 08/7/6. https://doi.org/10.1109/ISIT.2008.4595422

Linear complexity of prime n-square sequences. / Kim, Young Joon; Song, Hong Yeop.

Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008. 2008. p. 2405-2408 4595422 (IEEE International Symposium on Information Theory - Proceedings).

Research output: Chapter in Book/Report/Conference proceedingConference contribution

TY - GEN

T1 - Linear complexity of prime n-square sequences

AU - Kim, Young Joon

AU - Song, Hong Yeop

PY - 2008/9/29

Y1 - 2008/9/29

N2 - We review prime n-square sequences of length pn which is originally defined by Ding and Helleseth in 1998, where p is an odd prime and n is a positive integer. In this paper, we determine the linear complexity and the minimal polynomial of these sequences for any n. It turned out that these sequences have linear complexity that is of the order of the period p n.

AB - We review prime n-square sequences of length pn which is originally defined by Ding and Helleseth in 1998, where p is an odd prime and n is a positive integer. In this paper, we determine the linear complexity and the minimal polynomial of these sequences for any n. It turned out that these sequences have linear complexity that is of the order of the period p n.

UR - http://www.scopus.com/inward/record.url?scp=52349114572&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=52349114572&partnerID=8YFLogxK

U2 - 10.1109/ISIT.2008.4595422

DO - 10.1109/ISIT.2008.4595422

M3 - Conference contribution

AN - SCOPUS:52349114572

SN - 9781424422579

T3 - IEEE International Symposium on Information Theory - Proceedings

SP - 2405

EP - 2408

BT - Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008

ER -

Kim YJ, Song HY. Linear complexity of prime n-square sequences. In Proceedings - 2008 IEEE International Symposium on Information Theory, ISIT 2008. 2008. p. 2405-2408. 4595422. (IEEE International Symposium on Information Theory - Proceedings). https://doi.org/10.1109/ISIT.2008.4595422